# SDR ASAA2015030210830

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 12,420 hours, 3,625 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 6684
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 41,946 hours, 15,330 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT COMES ON DURING RECALL WITH MASTER CAUTION LIGHT.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, NR 2 CONTROLLER INDICATES FLT DECK TRIM VALVE FAULT, REF MM 21-61-00-700-806-002.  REPLACED FLT DECK TRIM VALVE, OPS TEST NORMAL, NO LEAKS NOTED, REF MM 21-61-21-400-801.
